# SDR DALA2024120311429

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frame Sta 1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DENT ON FRAME STA 1320 BTW STRG 27R AND 26R AT AFT CARGO COMP. CORRECTIVE ACTON: SUMMARY OF NRC 00640. FRAME STA 1320 BTW STRG 27R AND 26R AT AFT CARGO COMP WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 5 REP. 5. (0686190)
